# SDR CA990224014

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hartzl HCB3Z201
- System (JASC): 6110 · Propeller Assembly
- Part: Clamp
- Part number: 57C083842
- Condition: Corroded
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER DISMANTLED FOR CORROSION INSPECTION, FOUND CLAMPS PITTED INTERNALLY BEYOND REPAIRABLE LIMITS, CLAMPS REPLACED.
